Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 102, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2005, 7:17 PM EST for Crisp County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2005, 7:17 PM EST (00:17 UTC)
- Expired
- Mar 26, 2005, 7:30 PM EST
- In force
- 13 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Crisp County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 6:20 PM EST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2324 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 270017 SVRFFC GAC081-270030- /O.NEW.KFFC.SV.W.0102.050327T0017Z-050327T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 717 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRISP COUNTY IN CENTRAL GEORGIA * UNTIL 730 PM EST * AT 712 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CORDELE...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3192 8393 3190 8372 3202 8362 3203 8390 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:30 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 26, 5:30 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 PM EST SAT MAR 26 2005 .SHORT TERM ... WARM FRONT STRETCHING EAST-WEST ACROSS SOUTH GEORGIA THIS AFTERNOON WITH SHOWERS/THUNDERSTORMS DEVELOPING SOUTH OF IT. MODELS CONTINUE TO SHOW BOUNDARY DRIFTING NORTHWARD OVERNIGHT...NEARING THE GEORGIA-TENNESSEE BORDER BY MORNING. WARM MOIST AIR WILL CONTINUE TO SPREAD NORTHWARD ACROSS THE STATE WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS ON THE INCREASE. MAIN FOCUS ON POSSIBILITY OF SEVERE STORMS WITH MODELS STILL SHOWING GOOD INSTABILITY OVER THE AREA. BEST CHANCE FOR SEVERE STORMS APPEAR TO BE OVER CENTRAL SECTS TONIGHT...AND OVER THE ENTIRE AREA SUNDAY. WILL CONTINUE PREVIOUS FORECAST TREND WITH LIKELY TO CATEGORICAL POPS TONIGHT AND INTO SUNDAY. SHOULD START TO SEE PRECIP DIMINISHING FROM THE SOUTHWEST LATE SUNDAY AS SURFACE LOW MOVES NORTHEAST INTO THE THE TENNESSEE VALLEY...PULLING COLD FRONT EAST INTO GEORGIA. BOUNDARY APPEARS TO MOVE ACROSS WEST SECTS SUNDAY EVENING...REACHING GEORGIA-CAROLINA BORDER BY 12Z MONDAY. WILL NEED TO CARRY LOW POPS ACROSS MUCH OF THE AREA MONDAY WITH GOOD WRAPAROUND AND MODELS HOLDING ON TO LOW POPS AS FAR SOUTH AS COLUMBUS TO MACON. .LONG TERM... SYSTEM CONTINUES TO PUSH EAST OF THE AREA TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. DRY WEATHER LOOK TO CONTINUE AT LEAST THROUGH MIDWEEK...BEFORE NEXT SYSTEM BEGINS TO AFFECT US. EXTENDED PROGS SHOW SURFACE HIGH SHIFTING EAST OF THE STATE LATE WEDNESDAY AS COLD FRONT APPROACHES THE MISSISSIPPI RIVER VALLEY. GFS MODEL SHOWING SURFACE LOW PUSHING ACROSS THE TENNESSEE-OHIO VALLEY REGION PULLING COLD FRONT INTO NORTHWEST ALABAMA BY THE END OF THE DAY THURSDAY. WILL GO WITH CHANCE POPS THURSDAY AFTERNOON/NIGHT MAINLY OVER WEST SECTS...THEN CHANCE POPS ALL OF COUNTY WARNING AREA FRIDAY. SYSTEM PUSHES THROUGH FRIDAY BUT COULD SEE LINGERING SHOWERS OVER THE NORTH FRIDAY NIGHT IN WRAP-AROUND. HIGH PRESSURE BUILDS BACK ACROSS THE AREA FOR THE WEEKEND WITH DRY FORECAST INTO SUNDAY. && .AVIATION... SIGNIFICANT WEATHER SYSTEM STILL SLATED TO AFFECT NORTH AND CENTRAL GA TAF SITES OVERNIGHT AND SUN. CLOSED UPPER LOW WILL MOVE SLOWLY EAST ACROSS THE SOUTHERN PLAINS AND INTO THE MID-SOUTH THROUGH MONDAY. A WEAK WARM FRONT WILL LIFT NORTH INTO NORTH GA LATE TONIGHT AND EARLY SUNDAY. EXPECT WIDESPREAD SHRA/TSRA ACTIVITY TO SPREAD INTO THE AREA FROM THE SOUTH TONIGHT AS STRONG ACTIVITY...NOW ALONG THE GULF COAST...BEGINS TO LIFT NORTH. FOR SUN...THE AREA WILL BE IN THE WARM SECTOR...WITH WARM ADVECTION ACTIVITY MOVING OUT IN THE MORNING...THEN CHANCE FOR SVR TSRA DURING THE AFTERNOON. SVR THREAT APPEARS SLIGHTLY REDUCED FROM THAT INDICATED EARLIER...BUT NONETHELESS REMAINS SIGNIFICANTLY. CEILINGS...FOR NOW...LOW DEWPOINTS NORTH OF WARM FRONTAL BOUNDARY PROTECTING THE AREA FROM ANY PROBLEMS NOW. HOWEVER...THIS WILL CHANGE QUICKLY OVERNIGHT. EXPECT CSG-MCN CIGS TO DROP TO IFR AROUND 06Z AS TSRA ACTIVITY...NOW OVER S AL/S GA...BEGINS TO CREEP NORTHWARD. CIGS WILL DROP TO IFR IN THE ATL-AHN AREA AROUND 09Z. IFR-LIFR CIGS SHOULD PREVAIL THROUGH THE MORNING...BECOMING POTENTIALLY MVFR DURING THE AFTERNOON AS AREA MOVES INTO THE WARM SECTOR. ANY TSRA DEVELOPMENT TOMORROW AFTERNOON WOULD BRIEFLY REINTRODUCE IFR-LIFR CONDITIONS. VISIBILITY...VFR FOR NOW. GENERALLY IFR ONCE TSRA ACTIVITY SPREADS INTO THE AREA AFT 06Z...WITH LIFR POSSIBLE IN STRONGER TSRA. IFR-LIFR CONDITIONS THROUGH THE MORNING HOURS SUN...BECOMING MVFR BY AFTERNOON WHEN AREA MOVES INTO WARM SECTOR. OF COURSE...IFR-LIFR WILL REOCCUR IN SVR TSRA ACTIVITY SUN AFTERNOON. WX...GENERAL TSRA OVERNIGHT AND EARLY SUNDAY...MAINLY 06Z-15Z...THEN ISOLD-SCT SVR TSRA BY AFTERNOON. SVR TSRA POSSIBLE CSG-MCN THIS EVENING...WITH TORNADO WATCH FORTHCOMING NEAR THIS AREA SHORTLY. WINDS...NORTH OF WARM FRONT...GENERALLY E-SE 5-10KTS...BUT INCREASING 10-15KTS LATER TONIGHT. WINDS BECOMING SSE-S SOUTH OF WARM FRONT...ALL AREAS WILL SEE WINDS VEER TO SSE-S BY SUN MORNING...AND SPEEDS INCREASE TO 15KTS OR BETTER BY AFTERNOON IN WARM SECTOR. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 59 71 51 63 / 90 80 50 30 ATHENS 57 69 52 64 / 90 80 60 30 GAINESVILLE 56 66 49 59 / 90 80 60 30 ROME 57 70 52 64 / 90 80 60 30 COLUMBUS 62 76 54 66 / 90 60 30 20 MACON 61 73 54 66 / 90 70 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, Mar 26, 10:48 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1048 AM EST SAT MAR 26 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271043- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1048 AM EST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS EXPECTED LATE THIS AFTERNOON AND TONIGHT... .SYNOPSIS... A WARM FRONT OVER SOUTH GEORGIA WILL LIFT NORTHWARD TODAY... SPREADING MOIST...UNSTABLE AIR OVER NORTH AND CENTRAL GEORGIA. A WEAK UPPER LEVEL SHORT WAVE WILL MOVE ACROSS ALABAMA BY LATE THIS AFTERNOON. .DISCUSSION... DEWPOINTS WILL CLIMB INTO THE LOWER TO MID 60S ACROSS NORTH AND CENTRAL GEORGIA AS WARM...MOIST AIR SPREADS NORTHWARD THROUGH THIS EVENING. STRONG SURFACE AND ELEVATED INSTABILITY...WITH LIFTED INDEX VALUES OF MINUS 4 TO MINUS 6 DEVELOP BY THIS EVENING ACROSS WEST CENTRAL GEORGIA. THE BEST TIME FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS WILL BE THIS EVENING THROUGH THE OVERNIGHT HOURS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF SOUTHERN AND CENTRAL GEORGIA BY THIS AFTERNOON. WITH STRONG WINDS ALOFT ASSOCIATED WITH THE APPROACHING STORM SYSTEM AND HIGH AMOUNTS OF MOISTURE AND INSTABILITY...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THESE THUNDERSTORMS COULD REACH NORTHERN GEORGIA BEFORE WEAKENING BELOW SEVERE LEVELS LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS AND LATER STATEMENTS FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH SATURDAY. AS THE UPPER LEVEL STORM SYSTEM MOVES CLOSER TO THE AREA SUNDAY... SEVERE WEATHER WILL AGAIN BE LIKELY. INSTABILITY IS EXPECTED TO BE SLIGHTLY HIGHER AND THE VERTICAL WIND PROFILE WILL BE MORE FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SUNDAY AFTERNOON AND EVENING AS A STRONG AREA OF SURFACE LOW PRESSURE TRACKS FROM NORTHEAST ALABAMA TO NORTHWEST GEORGIA INTO EASTERN TENNESSEE. SEVERE THUNDERSTORMS CAN BE EXPECTED NEAR AND SOUTH OF THE LOW PRESSURE AREA. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES MAY ALSO BE POSSIBLE. SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR LATER FORECASTS AND STATEMENTS REGARDING THIS POTENT SPRING STORM AND BE READY FOR ACTIVATION. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Mar 26, 4:30 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 PM EST SAT MAR 26 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 PM EST SAT MAR 26 2005 ...SEVERE WEATHER LIKELY FOR NORTH AND CENTRAL GEORGIA THIS WEEKEND... A STRONG UPPER LEVEL STORM SYSTEM LOCATED OVER NEW MEXICO EARLY THIS AFTERNOON WILL MOVE EAST INTO NORTHERN TEXAS TONIGHT AND INTO WESTERN TENNESSEE LATE SUNDAY. A WARM FRONT WAS ALSO LOCATED ACROSS SOUTH GEORGIA THIS AFTERNOON. THE WARM FRONT WILL MOVE NORTH ACROSS GEORGIA TONIGHT BRINGING IN WARM MOIST AIR FROM THE SOUTH... RESULTING IN AN UNSTABLE ATMOSPHERE. THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS PARTS OF SOUTHERN AND CENTRAL GEORGIA OVERNIGHT. DUE TO THE STRONG WINDS ALOFT ASSOCIATED WITH THE APPROACHING STORM SYSTEM AND HIGH AMOUNTS OF INSTABILITY...SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. SOME OF THESE THUNDERSTORMS COULD REACH NORTHERN GEORGIA LATER TONIGHT BEFORE WEAKENING BELOW SEVERE LEVELS LATE TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS ALABAMA AND GEORGIA ON SUNDAY AS THE UPPER LEVEL STORM SYSTEM DRAWS CLOSER AND INSTABILITY REMAINS HIGH. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE LIKELY...A FEW TORNADOES WILL ALSO BE POSSIBLE. RESIDENTS OF NORTH AND CENTRAL GEORGIA...ESPECIALLY THOSE PLANNING OUTDOOR ACTIVITIES ARE URGED TO MONITOR THIS SEVERE WEATHER SITUATION. SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER INFORMATION OR VISIT OUR WEB SITE AT WEATHER.GOV AND CLICK ON GEORGIA.
Special weather statement, Mar 26, 6:35 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EST SAT MAR 26 2005 GAZ102-270000- 635 PM EST SAT MAR 26 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN STEWART COUNTY UNTIL 700 PM EST... AT 631 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LUMPKIN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THE THREAT FROM THIS STORM IS EXPECTED TO DIMINISH AROUND 700 PM EST.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:20 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee | 25 min |
| Mar 26, 7:57 PM EST | Severe Thunderstorm Warning | FFC | Pulaski | 33 min |
| Mar 27, 4:16 AM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Mar 27, 5:24 AM EST | Flash Flood Warning | FFC | Chattahoochee, Muscogee, Stewart | 3 hr |
| Mar 27, 5:38 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 37 min |
| Mar 27, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Webster | 27 min |
| Mar 27, 11:34 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 26 min |
| Mar 27, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Mar 27, 12:53 PM EST | Flash Flood Warning | FFC | Crisp, Dooly, Sumter | 4 hr |
| Mar 27, 1:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Mar 27, 1:16 PM EST | Flash Flood Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 4 hr |
| Mar 27, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard | 35 min |
| Mar 27, 1:27 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 33 min |
| Mar 27, 1:47 PM EST | Severe Thunderstorm Warning | FFC | Harris | 34 min |
| Mar 27, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 36 min |
| Mar 27, 2:11 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Mar 27, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 26 min |
| Mar 27, 2:46 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 44 min |
| Mar 27, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Forsyth | 26 min |
| Mar 27, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall | 31 min |
| Mar 27, 3:09 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 38 min |
| Mar 27, 3:18 PM EST | Flash Flood Warning | FFC | Meriwether, Troup | 3 hr |
| Mar 27, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 45 min |
| Mar 27, 3:50 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 40 min |
| Mar 27, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Mar 27, 4:12 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 34 min |
| Mar 27, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| Mar 27, 4:59 PM EST | Flash Flood Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more | 6 hr |
| Mar 27, 6:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.